# SDR 05FDEA00153

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 31,023 hours, 6,896 cycles
- System (JASC): 3080 · Ice Detection
- Part: Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENG - 3 A-ICE DISAG, ILLUMINATED WITH SWITCH OFF.  TURNED SWITCH ON, DISAG LT STILL ON.  TURNED A/I OFF, DISAG LT STAYED ON FOR APPROX 15 MINUTES THEN WENT OUT.  MEL 24JAN05  RELEASED FOR SERVICE PER MEL/CDL: 30-22-01-02-A CATEGORY: C EXPIRATION: 03FEB05 ENG NR 3 ANTI-ICE VALVE INOP.  FOUND NR 3 ENG AI VALVE MUSCLE AIR LINE LEAKING.  REMOVED AND REPLACED LINE IAW SMP RAN ENG PER JRH AND A/I VALVE OPS CHECKS GOOD.
